MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND PASSEO-35 8/40/80; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BIOTRONIK AG, BUELACH, SWITZERLAND PASSEO-35 8/40/80; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 357291
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
The passeo-35 balloon ruptured during the intervention.Upon removal, part of the balloon was lost.Further information is requested.
 
Additional Manufacturer Narrative
Neither the affected device nor the angiographic material was returned.Therefore, no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation confirmed that the device was manufactured according to specifications and passed all in-process and final inspections.In addition to visual inspections each device is tested for air tightness by means of a pressure test and a helium leak test.We can therefore confirm that the device was delivered in a leak-proof condition.Based on the conducted investigations, no manufacturing or material related root cause could be determined.

Brand Name
PASSEO-35 8/40/80
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key20906635
Report Number1028232-2024-06347
Device Sequence Number9181059
Product Code LIT
UDI-Device Identifier07640119558202
UDI-Public(01)07640119558202(17)2502
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K142379
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model Number357291
Device Catalogue Number357291
Device Lot Number02225565
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2024
Supplement Date Received by Manufacturer01/17/2025
Initial Report FDA Received Date12/11/2024
Supplement Report FDA Received Date01/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown